# SDR SWAA2025031704476

- Difficulty date: March 12, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 47,979 hours, 28,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E SHELF PANEL JUST AFT OF #1 PYLON FWD UPPER BRACKET CRACKED. <[01] R&R UPPER T/E SHELF PANEL JUST AFT OF #1 PYLON FWD UPPER BRACKET PER SRM 51-40-02;[02] C/W INSP.R&R UPPER T/E SHELF PANEL JUST AFT OF #1 PYLON FWD UPPER BRACKET PER SRM 51-40-02.
